# SDR ASAA2020010631780

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,980 hours, 12,588 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON FINAL APPROACH. TURNED SWITCH OFF AND LIGHT WENT OFF. GROUNDED - YES. PER B737-800 FIM 30-41 TASK 801 WHCU BITE HAS A SENSOR FAULT IN HISTORY. BIT TEST PASSED. OPS CHECK GOOD. FAULT NOT ACTIVE AT THIS TIME.
